Headache, including migraine and tension headache, toothache, back pain, rheumatic pain, muscle pain, periodic pain in women, moderate pain in arthritis; relief of fever symptoms and pain in colds and flu
active substance: paracetamol;
1 tablet contains paracetamol 500 mg;
Excipients: microcrystalline cellulose, croscarmellose sodium, magnesium stearate, povidone K 90, talc, Opadry 31G58920 white.
Piaron tablets contain paracetamol – an analgesic and antipyretic (analgesic and antipyretic). Its mechanism of action is associated with inhibition of prostaglandin synthesis. This inhibition, however, is selective.
Headache, including migraine and tension headache, toothache, back pain, rheumatic pain, muscle pain, intermittent pain in women, moderate pain in arthritis; relief of symptoms of fever and pain from colds and flu.
Hypersensitivity to paracetamol and other components of the drug, severe hepatic and / or renal impairment, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, alcoholism, blood diseases, Gilbert’s syndrome, severe anemia, leukopenia.
Not recommended for children under 10 years.
Use during pregnancy or breastfeeding
Studies have not shown any risk to the fetus, fetal pregnancy, lactation, or breast-feeding, but the physician should be consulted before use during pregnancy and the recommended route of administration and dosage should be followed.
Paracetamol crosses the placental barrier and passes into breast milk.
Method of application and dosage
The drug Piaron is intended for oral administration.
- Adults and children over 16 years of age 1-2 tablets, 4 times a day as needed, maximum dose of 8 tablets
(4000 mg), duration of treatment (without consulting a doctor) up to 3 days;
- Children aged 10 to 15 years 1 tablet, 4 times a day as needed, the maximum dose of 4 tablets
(2000 mg), duration of treatment (without consulting a doctor) up to 3 days.
The interval between receptions should make not less than 4 hours.
Do not exceed the recommended dose.
The lowest dose of the drug required to obtain a therapeutic effect should be used. The duration of treatment is determined by the doctor.
Do not take with other medicines containing paracetamol.
Liver damage is possible in adults who have taken 10 g or more of paracetamol and in children who have taken a dose of more than 150 mg / kg body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin, St. John’s wort or other drugs that induce liver enzymes; regular intake of excessive amounts of ethanol; glutathione cachexia, indigestion, infection, mucus, mucus ) the use of 5 g or more of paracetamol may cause liver damage.
Symptoms of overdose in the first 24 hours: paleness, nausea, vomiting, anorexia and abdominal pain. Symptoms of liver damage may become apparent 12-48 hours after an overdose. Glucose metabolism disorders and metabolic acidosis may occur. With severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, cerebral edema, and death. Acute renal failure with acute tubular necrosis can be manifested by severe low back pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis were also noted.
With long-term use of the drug in large doses by hematopoietic organs may develop aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia. When taking large doses from the CNS – dizziness, psychomotor agitation and disorientation; from the urinary system – nephrotoxicity (renal colic, interstitial nephritis, capillary necrosis).
In case of overdose, emergency medical care is required. The patient should be taken to a hospital immediately, even if there are no early symptoms of overdose. Symptoms may be limited to nausea and vomiting, or may not reflect the severity of the overdose or the risk of organ damage. Activated charcoal treatment should be considered if an overdose of paracetamol has been taken within 1 hour. Plasma paracetamol concentrations should be measured 4 hours or later after ingestion (earlier concentrations are not significant). N-acetylcysteine treatment can be used within 24 hours after taking paracetamol, but its maximum protective effect is manifested when used for 8 hours after an overdose. The effectiveness of the antidote decreases sharply after this time. If necessary, the patient should (recommended) intravenously administer N-acetylcysteine according to the established list of doses. In the absence of vomiting, methionine can be used orally as a suitable alternative in remote areas outside the hospital.
- From the immune system: anaphylaxis, hypersensitivity reactions, including itchy skin, rash on the skin and mucous membranes (usually generalized rash, erythematous, urticaria), angioneurotic edema, exudative erythema multiforme (including John’s Steve’s syndrome) toxic epidermal necrolysis (Lyell’s syndrome).
- From the digestive system: nausea, epigastric pain.
- From the endocrine system: hypoglycemia, up to hypoglycemic coma.
- From the blood and lymphatic system: thrombocytopenia, agranulocytosis, anemia, sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pain), hemolytic anemia, bruising or bleeding.
- From the respiratory system: bronchospasm in patients sensitive to acetylsalicylic acid and other nonsteroidal anti-inflammatory drugs.
- From the hepatobiliary system: liver dysfunction, increased activity of liver enzymes, usually without the development of jaundice.
Store in the original package at a temperature not exceeding 25 ° C.
Keep out of reach of children.